cardiologist-icon
ASD with PAH
In 2012 we found that my mother has a ASD. Then she was 58 years. Doctor tried a device closure but during the cath test found that she has a severe PAH. Then they suggested her medication to reduce PAH. It was ok for 3years with regular check up but now suddenly she is having swollen legs and short breath.
67 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ashwin M Daware
Cardiologist 12 yrs exp Bangalore
It is because of increased PAH and right side heart failure. We need to see the present status of PAH by echo and need to adjust the medications. Please see the cardiologist at earliest.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.